# SDR HEEA0011391

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 7004109901
- Condition: Failed
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR DOES NOT ACTUATE.
